# SDR DL76L031043

- Difficulty date: November 21, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 51,050 hours, 7,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LENS AND LIGHT BULB MISSING AT SEAT 10FG.  REPLACED SAME, OPS NORMAL.
